See Alike in...

Alike App

Browser

OceanH2O

479d

I feel so stuck and confused.. lately I've been getting horrible headaches, very dizzy, lightheaded, blurry vision, nauseous etc.. my heart feels like it's beating out of my chest when I move or sit down or even stand up.. I don't understand what this could be.. but it's getting worse by the day..😰😰

    • 55isMe

      186d

      Also look up panic attacks. Some of those techniques can be helpful. For me, food wise, low histamine and low sugar, high salt, low fat. Check with doc first about the salt if you have high blood pressure. If you do have high blood pressure, metoprolol may be a good choice. A lot of people reports that it helps them. For me, spironolactone + metoprolol stopped most of the episodic attacksm

    • BookGeekOnline

      187d

      Maybe look into PoTS? If it is pots or that sounds right and it's getting really bad, try electrolyte drinks and lots of rehydration, as well as increased salt intake.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion